Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 

 

The convergence of $U$-statistics and von Mises functionals in the mean metric


Author: Sh. Sharakhmetov
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 167-172
MSC (2000): Primary 60F05
Published electronically: May 11, 2004
MathSciNet review: 2000646
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove global limit theorems for $U$-statistics and von Mises functionals. The rate of convergence in these theorems is also obtained.


References [Enhancements On Off] (What's this?)

  • 1. Robert J. Serfling, Approximation theorems of mathematical statistics, John Wiley & Sons, Inc., New York, 1980. Wiley Series in Probability and Mathematical Statistics. MR 595165
  • 2. V. S. Korolyuk and Yu. V. Borovskikh, Teoriya 𝑈-statistik, “Naukova Dumka”, Kiev, 1989 (Russian). MR 1006874
  • 3. Pranab Kumar Sen, Sequential nonparametrics, John Wiley & Sons, Inc., New York, 1981. Invariance principles and statistical inference; Wiley Series in Probability and Mathematical Statistics. MR 633884
  • 4. V. M. Zolotarev, Sovremennaya teoriya summirovaniya nezavisimykh sluchainykh velichin, \cyr Teoriya Veroyatnosteĭ i Matematicheskaya Statistika. [Probability Theory and Mathematical Statistics], “Nauka”, Moscow, 1986 (Russian). MR 917274
  • 5. Sh. Sharakhmetov, Global limit theorems for $U$-statistic and von Mises functional, Proceed. 5th Vilnius Conf., Vilnius, 1989. (Russian)
  • 6. V. M. Kruglov, Global limit theorems, Zap. Naučn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 61 (1976), 84–101, 137 (Russian, with English summary). Continuity and stability in problems of probability theory and mathematical statistics. MR 0431323
  • 7. V. V. Petrov, Predelnye teoremy dlya summ nezavisimykh sluchainykh velichin, \cyr Teoriya Veroyatnosteĭ i Matematicheskaya Statistika. [Probability Theory and Mathematical Statistics], “Nauka”, Moscow, 1987 (Russian). MR 896036
  • 8. R. Michel, On the constant in the nonuniform version of the Berry-Esseen theorem, Z. Wahrsch. Verw. Gebiete 55 (1981), no. 1, 109–117. MR 606009, 10.1007/BF01013464
  • 9. C. Gini, Di una misura delle relazioni tra le graduatorie di due caratteri, Ludovico Cecehini, Rome, 1914.

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60F05

Retrieve articles in all journals with MSC (2000): 60F05


Additional Information

Sh. Sharakhmetov
Affiliation: Tashkent University for Economics, Uzbekistanskii prospekt 49, Tashkent 700063, Uzbekistan

DOI: https://doi.org/10.1090/S0094-9000-04-00589-7
Received by editor(s): September 1, 1999
Published electronically: May 11, 2004
Article copyright: © Copyright 2004 American Mathematical Society